×

zbMATH — the first resource for mathematics

Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. (English) Zbl 0289.32003

MSC:
32C25 Analytic subsets and submanifolds
32U05 Plurisubharmonic functions and generalizations
58A25 Currents in global analysis
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bombieri, E.: Algebraic values of meromorphic maps. Inventiones math. 10, 267-287 (1970) · Zbl 0214.33702
[2] Bombieri, E.: Addendum to my paper: Algebraic values of meromorphic maps. Inventiones math.11, 163-166 (1970)
[3] Ehresmann, C.: Sur la topologie de certains espaces homogenes. Ann. of Math.35, 396-443 (1934) · Zbl 0009.32903
[4] Federer, H.: Geometric Measure Theory. Berlin-Heidelberg-New York: Springer 1969 · Zbl 0176.00801
[5] Harvey, F. R.: A result on extending positive currents. Amer. J. Math. (To appear)
[6] Harvey, F. R., King, J.: On the structure of positive currents. Invent. math.15, 47-52 (1972) · Zbl 0235.32006
[7] Harvey, F. R., Shiffman, B.: A characterization of holomorphic chains. Preprint 1973 · Zbl 0287.32008
[8] Hörmander, L.:L 2 estimates and existence theorems for the ? operator. Acta Math.113, 89-152 (1965) · Zbl 0158.11002
[9] Hu, S.-T.: Homotopy Theory. New York-London: Academic Press 1959 · Zbl 0088.38803
[10] Lelong, P.: Plurisubharmonic Functions and Positive Differential Forms. New York: Gordon and Breach 1969 · Zbl 0195.11604
[11] Remmert, R., Stein, K.: Über die wesentlichen Singularitäten analytischer Mengen. Math. Ann.126, 263-306 (1953) · Zbl 0051.06303
[12] Siu, Y.-T.: A Thullen type extension theorem for positive holomorphic vector bundles. Bull. Amer. Math. Soc.78, 775-776 (1972) · Zbl 0253.32016
[13] Siu, Y.-T.: Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps. Bull. Amer. Math. Soc.79, 1200-1205 (1973) · Zbl 0282.32006
[14] Siu, Y.-T., Trautmann, G.: Gap-sheaves and Extension of Coherent Analytic Subsheaves. Lecture Notes in Mathematics172. Berlin-Heidelberg-New York: 1971 · Zbl 0208.10403
[15] Skoda, H.: Sous-ensembles analytiques d’ordre fini ou infini dans ? n . Bull. Soc. Math. France100, 353-408 (1972) · Zbl 0246.32009
[16] Thie, P.: The Lelong number of a point of a complex analytic set. Math. Ann.172, 269-312 (1967) · Zbl 0158.32804
[17] Thullen, P.: Über die wesentlichen Singularitäten analytischer Funktionen und Flächen im Raume vonn komplexen Veränderlichen. Math. Ann.111, 137-157 (1935) · JFM 61.0374.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.